# SDR ASAA2018112627050

- Difficulty date: November 22, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 39,778 hours, 11,961 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, GOT RIGHT "PACK" LIGHT, FOLLOWED QRH. LIGHT WENT OUT, COMES BACK ON RECALL. GROUNDED - YES. PERFORMED PACK TEMP CONTROL BITE PROCEDURE FOR BOTH ZONE TEMP CONTROLLERS PER B737-800 FIM 21-62 TASK 801. PERFORMED NUMEROUS FIM 21-53 TASKS 806. LIGHT STAYS EXTINGUISHED.
